# SDR IPXA2020072758281

- Difficulty date: July 26, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 76,875 hours, 16,140 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: E/E Bay Fan
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DESCENT PASSING 14000 FT,  AVIONICS FAN OVRD LVL 1 MESSAGE.  TROUBLESHOT IAW  FIM 21-26-04.   INSPECTED PASSENGER, & CARGO DOOR SEALS FOR MED FUSELAGE PRESSURE DECAY TEST IAW AMM 21-00-00. TEST PASSED SATISFACTORILY.
